# SDR SCNA99572

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE RT HORIZONTAL STABILIZER CLOSING RIB WAS FOUND CRACKED IN TWO PLACES APPROXIMATELY STA XE 26.  REMOVED DAMAGED AREA PER SRM 550001 FIG 3.  NO CRACKS REMAINING PER 551101 AND FABRICATED DOUBLER PER SRM 550001 FIG 3 AND INSTALLED.
